# SDR DALA2014103105872

- Difficulty date: October 30, 2014
- Submitted: October 31, 2014
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 45,103 hours, 16,753 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EMERGENCY LIGHTS FROM SEAT ROW 23 TO AFT GALLEY INOPERATIVE.  MAINTENANCE REPLACED BATTERY PACK IN THE POWER SUPPLY IAW AMM 33-51. OPS TESTED OK.
